Problem With eyes after tear through! Help! (photos)

Hi! I have Done tear through under My eyes and now its been 2 days after. My eyes are extreme red an ich a bit. The filler is not so Much swelled and i have no brucing. Is it a normal reaktion or should i be concerned?

Doctor Answers 4

Tear Trough Fillers -- Try Cannulas, Voluma/Belotero/Restylane

If unhappy please reverse the fillers, but it appears you have an allergy and this needs to be treated first.   Please see your physician.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Eyelid redness (blepharitis) following filler injection

Dear sophia080:The redness under the eyes following a filler injection could be caused by:
  • infection from the skin
  • infection from the filler
  • allergic reaction
Since it has gotten worse over a day, a serious infection from this blepharitis could occur. Please seek immediate evaluation and care from the injecting physician or if unavailable from your nearest emergency room. I wish you well!

Dean P. Kane, MD, FACS
Baltimore Plastic Surgeon
4.8 out of 5 stars 70 reviews

Irritation after filler in tear trough

It sounds like you are having an allergic or irritant reaction to something other than the filler-either something they prepped the area with or something you are using. Check with your dermatologist to be sure

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Redness after Restylane under eyes

Honestly that looks like irritation more than anything. Restylane is an HA filler but perhaps what they cleaned the area with, or a topical numbing that was applied, or the gloves on your skin caused an irritation. I'd recommend cool water and hydrocortisone to the area to calm it down. I don't think it is the Restylane. I think it is a contact allergy. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.